# SDR AALA202411059133

- Difficulty date: October 5, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,320 hours, 28,928 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON AFT UPPER ATTACH FITTING UPPER SLEEVE WORN. REPLACED SLEEVE PER TASK CARD 26C42554028.
